I am new to these boards and have questions about a menstrual problem I have been having for years and the doctors can't tell me what's wrong.
First off, when I started menstruating, I would get physically ill the first day of my cycle. I would vomit and have bowel troubles, severe cramps and very heavy bleeding.:( These I will call my "normal?" symptoms because I have been experiencing them every since I began menstruating. The doctors answer was to put me on the pill. So at the age of 13, I started taking the pill.
When I went to see a new doctor, after having my first child and my "normal?" menstrual symptoms came back, I was put on a different pill. The new pill worked fine, but after years of taking it, it was banned by the FDA for causing blood clots,:eek: and I was put on a different pill.
No pill I was put on since then has been sufficient, and it was changed many times. Over the years since that pill was banned, I have had no problems with my "normal?" symptoms, but have developed new ones.
My most bothersome symptom is that I was getting 2 periods a month. I was taking the pill faithfully (same time everyday) and that didn't help...so my pill was changed again and that didn't help. And again, and again...
About 6 months ago, against the recommendations of my doctor, I stopped taking the pill all together. My "normal?" symptoms are starting to reappear slowly and I am still bleeding more than I should be for a period. It starts out as a bloody discharge that gradually gets heavier and that can last for 3-6 days and then I get my regular period that will last for 5-8 days and is rather heavy. The first day of my regular period is when I have been experiencing my "normal?" symptoms.
If anyone has any idea as to what is happening here, please let me in on it. I have been told that the abnormal bleeding was not caused by the change from the banned pill to another pill, but it happened at the same time and so I am convinced that it may have been. :confused: My period hasn't been right since then and I was on that pill for many years without any problems. I was wondering if I should go back on the pill/see a new doctor/wait it out a while longer???:confused:
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?